Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE:How do i get rid of a bland taste after taking atripla
Dec 4, 2008

Keith,

I have noticed something similar when taking my meds, but I have discovered its not the meds themselves I can taste - as they can make my mouth dry I sometimes wake up with a 'furry' coating in my mouth, prob also linked to being a snorer - could it not be contributed to having a simply dry mouth and either food residue sticking or from snoring :)

Response from Dr. Henry

Atripla has rarely caused loss of taste (I have heard that occasionally). Mouth breathing/snoring could decrease taste sensation some. A good ear, nose and throat exam and sleep study might be helpful. KH



Previous
Spring or Viramune
Next
follow up question re Prednisolone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement